# SDR FDEA200907272787

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BALLMAT 132SG, BOTTOM SKIN IS PUNCTURED.  REMOVED BOTTOM SKIN IAW SRM 51-72-10, PARA 5A.  BOTTOM SKIN MATERIAL ID 2024-T3, 0.025 IAW AIRBUS DWG A25771864.  LOCATED & DRILLED IAW SRM, 51-72-10, PARA   6A.  ALODINED IAW SRM 51-21-10, PG 3, PARA B.  PRIMED & PAINTED IAW SRM   51-23-10, PG 22, PARA 3B & 3C.  INSTALLED BOTTOM SKIN IAW SRM 51-72-10, PARA 6.    PART MARKED IAW GMM 7-0-1001, PARA 7B.
